Citation: Jim Darling. "Apparent Overdose: An Experience with DXM (Coricidin with CPM) (exp19875)". Erowid.org. May 14, 2003. erowid.org/exp/19875
Most Coricidin contains CPM (Chlorpheniramine Maleate) which can be dangerous in high doses. See DXM Brand Warnings for more info.]
My 18 year old daughter Jennifer died Monday Dec. 16 from an apparent overdose of Coricidin. We won't know for sure until the toxicology report comes back but all indications point to Coricidin. Is it worth dying to experience a 'high'? My daughter is having the total 'out of body experience'. What this has done to her family, friends and co-workers is not worth any buzz or high she may have experienced. I have visited many web sites since I found her dead on the bathroom floor. Most have warnings but apparently few of you, if any, heed them. This is not a harmless drug. It can and does kill people. My daughter tried this stuff only 2 or 3 times and she died. Please don't put your family and friends through what we have been through. DO NOT ABUSE ANY DXM product. The local stores in my area have removed all Coricidin products from the shelves. I have been in touch with local media and have made it my mission to educate parents and retailers about the dangers since the kids will not listen.
If your life is so terrible that you feel you must tempt death PLEASE contact someone to talk with. You do not need to die. You can live and enjoy life without drugs like DXM.
News story: http://www.kaleo.org/vnews/display.v/ART/2003/01/28/3e361759d97af
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.